# SDR AALA201903209024

- Difficulty date: February 20, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RUDDER HINGE ARM HAD EXCESSIVE PLAY AND WAS WORN.  REPLACED THE HINGE ARM IAW AMM 55-36-41-400-001-A.
